I have gained weight, my face is rounder, and I can't get in any of my clothes.
No, weight gain is not a reported side-effect of primidone.
yes. I have been taking this for more than two years now and I gained about 18 lbs. I am always hungry! I carry a "food bag" with me at work and snack every thirty to fourty-five mins. I have tried many times to stop taking it by cutting the pills but I go into withdrawalls. I don't think it still works for what it's initially for (I have a mild tremor on the right hand), I just take it now just because when I take it I have a very, very good sleep, when I don't, I find myself awake! I am finding - out too that I am "slow" to react or comprehend now, I really want to get out of it!
I have only been taking Primidone for a few months and have already gained almost 20 lbs. without any change in my diet or routine other than the Primidone. I believe this drug does cause weight gain no matter what they say. For me, there is no other explanation.
- Primidone Information for Consumers
- Primidone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Primidone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.